Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on Accutane for a long time now. I am completely clear, yet my dermatologist wants me to still be on it, and he even doubled my dosage to 120mg. I had been on 60mg for 6 months, now going on to my 7th and 8th month my dosage has been doubled. I've been on this too long, and I don't think I should have my dosage doubled, but I'm not a dermatologist. I never experienced any of side effects of Accutane until now. My face is incredibly dry now, my lips are in pain, and I have absolutely no appetite and I am unmotivated and apathetic. I'm thinking about not taking the pills anymore, I still have 4 weeks to go.

Anyone who is experienced or knows this stuff want to help me out before I call my dermatologist? Should I pull myself off this drug before something bad happens?

Share this post


Link to post
Share on other sites

don't go to the dermatologist.. or better yet, don't get accutane, it's not meant for lips, it's meant for pimples

Share this post


Link to post
Share on other sites

TOG...I have heard that accutane needs to be taken for some time once you are clear to be the most effective (I think my derm told me 3-6 months). Maybe you should see if you can search out the studies or standrd medical practice in this area.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×